# SDR AALA201805189005

- Difficulty date: March 29, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: D53111049205
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WINDSHIELD RT CENTER POST AT FRAME 4.  PERFORMED A REPAIR IAW EA 279058.
